EIGENVALUES FOR ITERATIVE SYSTEMS OF DYNAMIC EQUATIONS WITH INTEGRAL BOUNDARY CONDITIONS


Karaca I. Y. , Fen F. T.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.64, no.1, pp.87-97, 2015 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1501/commua1_0000000729
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.87-97

Abstract

In this paper, we establish criterion which determine the eigenvalues lambda(1), lambda(2), ..., lambda(n), for the existence of at least one positive solution for the iterative systems of dynamic equations with integral boundary conditions. By this purpose, we use a fixed point theorem in a cone. Examples are also given to show applicability of our main result.